# SDR DL757980024

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615DL
- Make and model: Boeing 757232
- Aircraft serial: 22822
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Delaminated
- Location: Nr 9 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 9 SLAT TRAILING EDGE WEDGE WAS FOUND WITH A 2 BY 2 AREA OF DELAMINATION.  THE DAMAGE WAS REPAIRED PER B757 SRM 51-70-10 AND DOCUMENTED PER ER/A 363471-14AD.
